# SDR SIMA20150709002

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 38,150 hours, 35,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN PAX DOOR IS HARD TO OPEN & CLOSE.  TROUBLE SHOT IAW FIM 52-18-00.  INSTALLED MISSING WASHER ON MAIN DOOR UPPER SUPPORT LINK ON NUT SIDE.  PERFORMED MAIN DOOR LUBRICATION ON ALL INTERNAL ACTUATING & LOCKING MECHANISMS, ALSO PERFORMED PULL CHECK OF MAIN DOOR HANDLE IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
